# SDR CALA0000938

- Difficulty date: June 20, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT TIE DOWN TRACK CORRODED IN MID CARGO AREA AT STA 522 - 786.5, LONGERON 27L.  THE TIE DOWN TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-30-5.
